# SDR SA08036

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592201
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DEN, FLIGHT 1553, PHL-DEN - CIDS CAUTION EMR L LOW PRESSURE.  MAINTENANCE REPLACED THE L/OFFWING ESCAPE SLIDE RESERVOIR.
